Đăng nhập
 
Tìm kiếm nâng cao
 
Tên bài báo
Tác giả
Năm xuất bản
Tóm tắt
Lĩnh vực
Phân loại
Số tạp chí
 

Bản tin định kỳ
Báo cáo thường niên
Tạp chí khoa học ĐHCT
Tạp chí tiếng anh ĐHCT
Tạp chí trong nước
Tạp chí quốc tế
Kỷ yếu HN trong nước
Kỷ yếu HN quốc tế
Book chapter
Bài báo - Tạp chí
Vol. 11, No. 1 (2019) Trang: 95-99
Tải về

Article info.

 

ABSTRACT

Received 28 May 2018
Revised 20 Oct 2018

Accepted 29 Mar 2019

 

The aim of this paper is to study the model of Markov process with the state space ℤ. The applied method is similar to Depauw et al. (2009) and Lam (2014) to prove that this stochastic process converges in probability to a constant (Theorem 1.1) and to give its rate also (Theorem 3.1). Precisely, let L be the corresponding operator of the previous stochastic process and f be a given function, we solve the equation and then treat the limit of its solutions, the rate of the convergence is instantly given by the convergence of the moment of Markov process.

Keywords

Law of large numbers, Markov process, rate of convergence

Cited as: Chuong, L.H., Xuan, L.T.M., Ha, N.T.T. and Van, L.N.T., 2019. Law of large number for one dimensional Markov process. Can Tho University Journal of Science. 11(1): 95-99.

Các bài báo khác
Số 52 (2017) Trang: 17-21
Tải về
Số 49 (2017) Trang: 73-78
Tải về
126 (2016) Trang: 983-996
Tạp chí: Stochastic Processes and their Applications
51 (2014) Trang: 1051-1064
Tạp chí: Journal of Applied Probability
 

Crossref DOI of CTUJoS


BC thường niên 2018


Con số ấn tượng (VN | EN)


Bản tin ĐHCT


TCKH tiếng Việt


TCKH tiếng Anh

 
 
Vui lòng chờ...